On Hyper d-Algebras
Gerima Dejen Tefera1 & Ali Mohammed1 Show affiliations
- Department of Mathematics, College of Natural Science, Wollo University, Dessie, Ethiopia
Journal of Mathematics and Statistics, Volume 20, Issue 1, pp. 49–52 · doi.org/10.3844/jmssp.2024.49.52
Abstract
After the introduction of hyper algebra different hyper algebraic structures like hyper BCK-algebra, hyper BE-algebra, hyper UP-algebra and hyper KU-algebras were introduced. In this research paper, we introduce the concept of Hyper d-Algebra which is a generalization of a d algebra, and investigate some related properties. Moreover, we discuss Hyper d-Algebra, the sub-algebra of Hyper d-Algebra, the ideal of Hyper d-Algebra and we discuss the Cartesian product of Hyper d-Algebra.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Tefera, G. D. & Mohammed, A. (2024). On Hyper d-Algebras. Journal of Mathematics and Statistics, 20(1), 49–52. https://doi.org/10.3844/jmssp.2024.49.52
- Licence
- CC BY 4.0
- Issue
- Volume 20, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
